Sleep Hygeine

The habits that help you get a good night's sleep is called sleep hygiene. The habits that can help you are, limiting daytime naps, sleeping and getting up at a fixed time every day, avoiding caffeinated drinks before bedtime, avoiding fatty foods at night, and exercise.

Recently Answered Questions Recently Answered Questions

I am not getting sleep even after taking Stalopam. Why?

Query: Hi doctor, I am suffering from insomnia. I have been taking Stalopam for six months, but I am unable to sleep in the night. I had Feliz S Plus before two years, and it worked for me. But, I was advised by my doctor to stop it. What to do now?  Read Full »


Dr. Manjunadh M Nair

Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I understand your concern. Escitalopram may not help you to sleep since it does not have much sedative property. Feliz plus has Clonazepam in it, which will aid in sleep, but is not recommended long term. Since you have not mentioned any other symptoms regarding the presc...  Read Full »

What is tablet Zapiz used for?

Query: Hello doctor, I am 39 years old married man, my problem is I do not get proper sleep in the night and due to this, my whole day is not good. While sleeping I get dreams as if I am awake the entire night, and when I get up in the morning, I feel that I have not slept the entire night. I have body ac...  Read Full »


Dr. Bharat Udey

Geriatrician, Psychiatrist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. For a sound sleep, you need to make a strict sleep schedule, which includes fixed time to get into bed and fixed time for waking up in the morning. Besides this include the following: Add regular workout in your routine. Healthy eating and drinking habits are also nec...  Read Full »

The back of my head feels heavy. Why?

Query: Hi doctor, I always feel that my head is heavy, most of the times in a day it feels uncomfortable as if my brain lacks oxygen. I did a master health checkup recently, and all reports were normal. I am on BP medication only. I feel fine some days, but when I start feeling the heaviness, things becom...  Read Full »


Dr. Hitesh Kumar

Neurologist

Answer: Hello, Welcome to icliniq.com. I would like to know some details about your problem. Since when you started to have these headaches? Do you have vomiting, diarrhea, redness in the eye, watering from the eye, nasal congestion, or fever? Which part of your head do you feel these headaches? Behin...  Read Full »

How much sleep do teenagers really need?

Query: Hello doctor,How many hours of sleep do I need as a 17-year-old? Are six hours of sleep enough? What happens if I sleep eight hours per day? Does my brain become more active or dull?  Read Full »


Dr. Lokesh

General Practitioner, Orthopaedician And Traumatologist, Spine Health Specialist, Spine Surgeon, Family Physician

Answer: Hello, Welcome to icliniq.com. I feel that one should not sleep less than seven hours daily. This is the minimum to maintain a healthy mind and body. And also, you will not feel sleepy in the day. The brain becomes more alert if you sleep about eight hours a day, but it also depends upon the work...  Read Full »

Can lack of sleep cause dizziness?

Query: Hi doctor, I am a college teacher. I feel fatigue and dizzy for past one year. I slept very late one night and the next day while taking class had a dizzy feeling for a second. I felt that my head was reeling and on that afternoon I took off. It did not happen again but I felt myself weak with less ...  Read Full »


Dr. Hariharan V

Diabetologist, Family Physician, General Medicine Physician, Internal Medicine Physician, Nutritionist

Answer: Hi, Welcome to icliniq.com. I have read your complaints very carefully. Believe me, it has happened to many highly educated people and they have recovered quickly. The giddiness you felt when you were taking class without sleep was a single episode which should not be confused with other symptoms. D...  Read Full »

Can Quetiapine tablet be crushed?

Query: Hello doctor, I have been on 200 mg Quetiapine IR for some time. Finding it after years of medication tweaking to truly keep my bipolar II symptoms in check, with no significant side effects. I ran out while traveling abroad. Though I have no means of obtaining a new prescription, I do have plenty ...  Read Full »


Dr. Bharat Udey

Geriatrician, Psychiatrist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. Let me enlighten you with the concept of IR and XR medication. IR medications mean immediate release; once you take the drug, its effects come in minutes and lasts few hours only. Most of the drugs are in IR form until we need them for some specific purpose. IR medi...  Read Full »

Can Practin tablet be used to gain weight?

Query: Hi doctor, I am a 23 year old female. My height is 5 feet 3 inches and I weigh 41 kg. I need to put on weight. I have fast metabolism. Can I take Practin and Decdan tablets? It is suggested by one of my friend. Thank you.  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. The tablets Practin (Cyproheptadine hydrochloride) and Decdan (Dexamethasone) would just add water retention in the body and not increase the muscle mass. So once you leave it, your body shall return back to low weight itsel So, Practin and Decdan are not recommende...  Read Full »

My blood pressure is 149/91 mmHg even after taking Tylenol. Please help.

Query: Hi doctor, I am having high blood pressure since my ER visit, five days back. I have been taking Tylenol, as per the ER discharge notes, and gradually getting worse since then. My blood pressure was 149/91 mmHg before, and now it is 154/91 mmHg after the visit. I keep having to catch deeper breaths ...  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hi, Welcome to icliniq.com. You are having hypothyroidism problem, for which you are taking Levothyroxine tablets. Some form of headaches and irritation can occur as a side effect of Levothyroxine. And in hypothyroidism weakness can occur. High blood pressure is contributing to the headaches. I s...  Read Full »

I find something strange with my dreams. Please help.

Query: Hello doctor, Today, I felt something strange which I cannot understand. Normally, I sleep in the late morning. But, today while I was sleeping, suddenly I came out of my dream. But, I found that I am still dreaming. I was at a place that is not where I was supposed to be that time. I was not in my...  Read Full »


Dr. Arooj Najmussaqib

Psychologist Counsellor

Answer: Hello, Welcome to icliniq.com. According to your question regarding dreams, yes, it is possible to have dreams within a dream and it is fairly normal. People when fall asleep especially into deep sleep they do have such dreams, in which they feel like that they are awake and experiencing ev...  Read Full »

I am unable to fall asleep. Taking ETIZOLA 0.5 for every night. Please advice me.

Query: Dear Doctor, My problem is that, I am unable to fall asleep and it persists for more than a year now. Now started taking ETIZOLA 0.5 for every night. Slight headache is also felt whenever I fail to sleep. I am a male, 38 years old, teetotaller (never drinks alcohol).  Read Full »


Dr. Ananth S

Andrologist, Psychiatrist, Psychologist Counsellor, Psychotherapist

Answer: Hi, Chronic insomnia in a middle aged man who is a teetotaller is not very common. (Read expert advice for getting a good night's sleep) One leading cause of insomnia, or inability to fall asleep (Initial Insomnia) is Major Depression. If you experience periods of increased worrying, decreased energ...  Read Full »

All the answers published in the forum are given by leading doctors, therapists and health experts.

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.